# SDR ASAA2018012623304

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 39,797 hours, 11,911 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE DURING A MEDLINK EVENT.  NO NUMBER WAS DISPLAYED AT BOTTOM OF SCREEN AND THERE WAS A CONTINUED BUSY TONE HEARD.  ACFT GROUNDED.  VERIFIED NO NUMBER & BUSY TONE, AFTER CYCLING THE SATCOM CIRCUIT BREAKER, THE SYSTEM RESTORED TO NORMAL. ACCOMPLISHED A VOICE TEST OUTGOING & INCOMING CALL WITH DISPATCH IAW AMM 23-15-00. MEL 23-18.
